# SDR YENA2024102101386

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,793 hours, 1,742 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. 'INTERMITTENT RUBBER SMELL COMING FROM COCKPIT AND FORWARD GALLEY; INSPECTION OF F/D + FWD D1L AREA C/OUT AND INSPECTIONS OF AVIONICS BAY AND AVIONICS VCENT AREAS DUE TO SUSPICION OF BURNING RUBBER ODOR. NO EVIDENCE OF FAILED EQUIPMENT OF BURNING IN INSPECTION FOUND IAW AMM TSM 24-00-00-810-823-A. A/C SATIS FOR CONT'D SERVICE.'
